# SDR 07FDEA03783

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 39,685 hours, 27,927 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Part number: 7075T6
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB ON UPPER REAR SPAR BETWEEN RIBS 5 AND 8 REPAIR STRAP REQUIRES REMOVAL FOR MATERIAL TYPE VERIFICATION REMOVED DOUBLER STRAP DUE INCORRECT MATL IN REF A310 SRM 55-11-21 PG 202.   REPLACED STRAP DOUBLER IAW A310 SRM 55-11-21 FIG 214.
